Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 3, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 6, 2019, 2:06 PM CDT for Milam County, Texas. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2019, 2:06 PM CDT (19:06 UTC)
- Expired
- Apr 6, 2019, 2:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Milam County, TX
The radar
The Ft Hood radar (KGRK), 25 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 2:10 PM CDT | TORNADO 0 | 5 N Thorndale, TX | BRIEF EF0 TORNADO IN SAN GABRIEL. TORNADO WAS ON THE GROUND FOR 0.31 MILES AND WAS 150 YARDS WIDE. |
| Apr 6, 2:15 PM CDT | TSTM WND DMG | 5 N Thorndale, TX | DAMAGE TO STRUCTURES AND POWER POLES. MAY CORRESPOND TO RADAR-OBSERVED TORNADO DEBRIS SIGNATURE. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 10:35 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.1 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1268 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.6
The text
As transmitted.
282
WFUS54 KFWD 061906
TORFWD
TXC331-061945-
/O.NEW.KFWD.TO.W.0003.190406T1906Z-190406T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
206 PM CDT SAT APR 6 2019
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Southwestern Milam County in central Texas...
* Until 245 PM CDT.
* At 205 PM CDT, a severe thunderstorm capable of producing a
tornado was located north of Thorndale, or 10 miles west of
Rockdale, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Cameron around 245 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Buckholts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3056 9719 3070 9726 3095 9707 3085 9689
TIME...MOT...LOC 1905Z 214DEG 25KT 3069 9718
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Picca2 follow-up statements
901
WWUS54 KFWD 061916
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
216 PM CDT SAT APR 6 2019
TXC331-061945-
/O.CON.KFWD.TO.W.0003.000000T0000Z-190406T1945Z/
Milam TX-
216 PM CDT SAT APR 6 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR WEST
CENTRAL MILAM COUNTY...
At 216 PM CDT, a radar-confirmed tornado was located north of
Thorndale, or 11 miles west of Rockdale, moving north at 10 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
west central Milam County, including the following locations...
Buckholts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter now! Get to an interior room on the lowest floor
of a sturdy building and avoid windows.
&&
LAT...LON 3067 9716 3070 9725 3095 9707 3085 9689
TIME...MOT...LOC 1916Z 192DEG 8KT 3071 9719
TORNADO...OBSERVED
HAIL...<.75IN
$$
Picca559
WWUS54 KFWD 061925
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
225 PM CDT SAT APR 6 2019
TXC331-061945-
/O.CON.KFWD.TO.W.0003.000000T0000Z-190406T1945Z/
Milam TX-
225 PM CDT SAT APR 6 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR WEST
CENTRAL MILAM COUNTY...
At 224 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles north of Thorndale, or 10 miles northwest of
Rockdale, moving northeast at 25 mph. This storm has a history of
producing a tornado.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Cameron and Buckholts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3069 9713 3075 9722 3095 9707 3085 9689
TIME...MOT...LOC 1924Z 202DEG 20KT 3076 9714
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
PiccaWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 6, 12:53 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Apr 6, 12:53 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1253 PM CDT Sat Apr 6 2019 .AVIATION... /18z TAFs/ DFW area TAF sites: A thunderstorm complex has cleared the terminals to the east as of 1730z. While thunderstorm winds were out of the northwest with this convective system, they have since returned to the east or southeast associated with our large-scale flow regime. They should continue to become more uniform through the afternoon hours out of the east or southeast. Additional showers will spread towards the TAF sites over the next 1-2 hours, but this convection will be substantially less robust than this morning's round. Occasional lightning strikes are possible, particularly on the southeastern periphery of the Metroplex, and will continue a TS mention at DFW, DAL, and GKY through mid afternoon. Afterwards, some clearing should occur with a lull in precipitation chances occurring through the evening and overnight hours. A return of MVFR stratus is possible after midnight, although confidence in this potential and timing is quite low given interrupted low-level flow associated with convection to the southeast of the airports. Additional showers and some thunderstorms may spread into the area Sunday afternoon from the south, and have included this mention in the extended DFW TAF. Waco: Numerous showers and thunderstorms will continue across Central Texas through the early afternoon hours, occasionally impacting the TAF site. Coverage should decrease by late afternoon as activity begins to shift southeastward, but will maintain a TS mention into the early evening to account for some possible redevelopment behind the main batch. A lull in thunderstorm chances should occur late this evening and overnight, with some low stratus possibly making a return after midnight. MVFR/IFR cigs may persist into Sunday morning, with another wave of showers and some thunderstorms pivoting northward into the TAF site. Introduced showers and thunderstorms beginning at 15z, but confidence in this timing remains low. -Stalley && .SHORT TERM... /Issued 342 AM CDT Sat Apr 6 2019/ /Today and Tonight/ The first in a series of shortwave troughs that will impact the region over the next 48 hours is currently moving through West Texas and will track generally northeast into Oklahoma and Kansas later today. Strong forcing for ascent led to the convection earlier in the Texas Panhandle that is now moving through northwest Texas and western Oklahoma. A secondary line of storms near and to the south of Midland is also organizing, further indications that a wave of forcing will be far enough south to rapidly lift and erode a strong capping inversion over the area after sunrise. The airmass will become increasingly unstable today with model guidance showing a consensus of ML CAPE of 1000 to 1500 J/kg. Deep layer bulk shear will be sufficient for organization of convection, and while the low level wind field is not overly strong, there is sufficient veering with height to be concerned about some risk of tornadoes. And not to be forgotten, the potential for heavy rainfall and flash flooding looks like it has increased over the southern and southeastern CWA. The primary forecast uncertainty concerns the details of the convective evolution and its subsequent influence on the mesoscale environment. The lack of any well defined mesoscale boundary this morning will make for a seemingly random start to areas of convection. While a line of storms to our west may hold together long enough to reach the region, it is likely that spontaneous storm development will occur ahead of it over North and Central Texas as the cap is lifted and parcels reach their LFC. These initial cells will have a risk of hail, perhaps quarter to ping-pong ball size, primarily due to steep mid level lapse rates and relatively cold temperatures aloft. As modest surface heating occurs the tornado threat will creep upward toward midday with any of these cells. Eventually this morning's convection should produce enough rain cooled downdrafts to organize an outflow boundary which should be the focus for additional convection. Based on high resolution models and the greater synoptic environment (a shortwave tracking off to the northeast and leaving the region in diminishing upper level support) it is likely that some type of boundary will set up roughly from Waco to Athens in the region where upper level divergence in the wind fields is maximized. This focus for repeated convection through the afternoon and early evening hours combined with decent moisture flux and a slow east or southeast motion of the boundary all point toward a heavy rain and flash flooding potential for the southeastern third of the CWA. Locally 4+ inches of rain is possible, but the highly uncertain evolution and the ultimate location of where this would set up is holding us back from issuing a flash flood watch now. The afternoon severe weather threat will likely be focused along and to the southeast of this boundary. Provided that the boundary is located in that Waco to Athens area, this means the severe weather threat and rain chances will diminish for the greater DFW area this afternoon. Along the boundary the heavy rainfall threat will be highest, but hail and damaging wind will remain possible. The tornado threat may be tempered if that training band of convection does end up dominating the mesoscale environment today. If the training band does not develop and all activity remains scattered across the area, then the hail and tornado threat would increase for a much larger part of North and Central Texas. In summary, the atmosphere has all of the ingredients for severe weather of all types today, but we'll need to see how it evolves to tell for certain the exact nature and location of the threat. This isn't a typical or classic severe weather setup, so remain weather aware. With the departing shortwave, North and Central Texas will actually be in a region of subsidence this evening and we should see a diminishing trend in convection after sunset. The exception may be across the far southeast zones where that complex of storms may be continuing to move slowly east or southeast. PoPs tonight will be graded from 10 percent in the northwest to 60 percent in the southeast. The next wave of forcing looks like it will hold off until after sunrise. Generally muggy conditions will prevail with a light and confused wind field and mostly cloudy skies. TR.92 && .LONG TERM... /Issued 342 AM CDT Sat Apr 6 2019/ /Sunday Onward/ The next shortwave will be making its way into the region Sunday morning, helping to continue the poleward mass transport and the convective potential alive for some through the day on Sunday. This shortwave will take a more southerly track compared to today’s shortwave and therefore shift the potential for storms to the south and east. There still remains uncertainty as to the track of the shortwave and the low-level response as a pair of surface lows will likely develop, one in the Texas Panhandle moving to the southeast, and another along the Texas Gulf Coast moving to the northeast. To add more ingredients to the mix, a weak dryline will likely develop just to the west of our area in the afternoon followed by a southeastward moving cold front Sunday evening and night. The latest guidance, both coarse and high-resolution, has been favoring the surface low that will likely develop along the Texas Gulf Coast. The airmass across the Brazos Valley and points south will be characterized by highly anomalous precipitable water values just as the best ascent is making its way across the region. This would allow for a complex of storms to likely develop well south of our region, with the northern portion of the storm complex impacting those across Central Texas and the Brazos Valley Sunday afternoon and evening. ML CAPE values will likely be between 2000-2500 J/Kg with 40-45 kts of 0-6km bulk shear ahead of the incoming round of storms, leading to a continued threat for some strong to severe thunderstorms. The main threats will be from large hail and damaging winds, but once again an isolated tornado cannot be ruled out. As is usually the case with this type of scenario, the complex across the south will prevent the continued northward transport of moisture and effectively prevent much thunderstorm activity for North Texas. With the 500mb low likely centered across North Texas, can’t rule out a few showers but overall instability will be on a downward trend in the afternoon along with increasing subsidence. The cold front will help to finally push all thunderstorms to the east of our area Sunday night, ending the threat of severe weather for North and Central Texas. Northerly winds and pressure rises are expected to commence early morning and any remnant precipitation will be confined to our far eastern counties. By Monday afternoon, the region will likely be precipitation free with mostly to partly sunny skies. Even though northerly winds will be in place on Monday, high temperatures are still expected to climb into the upper 70s and lower 80s. Tuesday through Friday will remain precipitation free as upper level troughing diverts all storm systems well north of our region. This will also allow for temperatures to rise into the upper 80s and lower 90s for portions of North and Central Texas Tuesday and Wednesday. For those that think this is too hot, a cold front will swing through the region Wednesday night and Thursday, bringing highs back into the upper 60s along the Red River and mid 70s along the Red River Friday and Saturday. The next storm system will be approaching the region next weekend, once again increasing precipitation chances. As of now, it appears that instability will be slow to recover, keeping the threat of severe weather low. For now, showers and storms appear possible, with temperatures remaining around normal for this time of the year. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 74 64 77 60 81 / 100 30 20 20 10 Waco 74 63 75 58 81 / 100 40 40 20 10 Paris 70 62 74 58 76 / 90 40 40 30 10 Denton 74 62 78 57 80 / 100 20 20 20 5 McKinney 72 62 75 58 79 / 100 30 20 20 10 Dallas 75 64 77 61 81 / 100 30 30 20 10 Terrell 74 64 75 59 79 / 100 40 30 30 10 Corsicana 73 64 74 60 79 / 100 50 40 30 10 Temple 75 63 76 58 81 / 100 50 40 20 10 Mineral Wells 77 61 79 56 82 / 100 20 20 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 26/79
Hazardous weather outlook, Apr 6, 4:38 AM CDT, 9 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 438 AM CDT Sat Apr 6 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-070945- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 438 AM CDT Sat Apr 6 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Strong to severe thunderstorms will be possible today and tonight across North and Central Texas. The threat will be increasing west of I-35 this morning, encompassing most of North and Central Texas by midday, and then possibly shifting southeast of a Lampasas to Hillsboro to Canton line this afternoon and early evening. Large hail between quarter and ping pong ball size, damaging winds in excess of 60 miles per hour, and isolated tornadoes will all be possible. In addition to the severe weather, the threat of flash flooding will increase across Central Texas northeastward into East Texas this afternoon with any slow moving storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorm activity will continue on Sunday mainly for areas east of Interstate 35. Strong to severe thunderstorms will be possible mainly across Central Texas and the Brazos Valley. Large hail, damaging winds and isolated tornadoes will also be possible. Depending on today's rainfall amounts, any additional rain across Central Texas on Sunday may pose a continued flash flooding potential Sunday afternoon and evening. The severe thunderstorm threat will end from west to east Sunday night with the arrival of a cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested Saturday.
In the hours before
Special weather statement, Apr 6, 11:00 AM CDT, 3 hours 6 minutes before
Special Weather Statement National Weather Service Fort Worth TX 1100 AM CDT SAT APR 6 2019 TXZ134-145-146-061630- Ellis TX-Hill TX-Navarro TX- 1100 AM CDT SAT APR 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HILL...SOUTHWESTERN ELLIS AND WEST CENTRAL NAVARRO COUNTIES UNTIL 1130 AM CDT... At 1100 AM CDT, Doppler radar was tracking a strong thunderstorm near Bynum, or 9 miles east of Hillsboro, moving east at 25 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Italy, Blooming Grove, Barry, Bynum, Carl's Corner, Milford, Frost, Oak Valley and Mertens. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so closely monitor for additional information or possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 600 PM CDT for central and north central Texas. LAT...LON 3195 9700 3208 9706 3232 9676 3202 9652 TIME...MOT...LOC 1600Z 249DEG 22KT 3203 9695 Godwin
Special weather statement, Apr 6, 11:36 AM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1136 AM CDT SAT APR 6 2019
TXZ105-107-123-061700-
Hunt TX-Hopkins TX-Rains TX-
1136 AM CDT SAT APR 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUNT...SOUTHWESTERN
HOPKINS AND RAINS COUNTIES UNTIL NOON CDT...
At 1136 AM CDT, Doppler radar was tracking a strong thunderstorm near
Quinlan, or 9 miles south of Greenville, moving east at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Greenville, West Tawakoni, Quinlan, Emory, East Tawakoni, Hawk Cove,
Point and Lone Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
If on or near Lake Tawakoni or Lake Fork Reservoir, get out of the
water and move indoors or inside a vehicle. If you can hear thunder,
you are close enough to be struck by lightning. Do not be caught on
the water in a thunderstorm.
&&
A Tornado Watch remains in effect until 600 PM CDT for north central
Texas.
LAT...LON 3296 9563 3296 9566 3282 9565 3290 9618
3308 9616 3309 9562
TIME...MOT...LOC 1636Z 273DEG 34KT 3299 9608
GodwinSpecial weather statement, Apr 6, 11:42 AM CDT, 2 hours 24 minutes before
Special Weather Statement National Weather Service Fort Worth TX 1142 AM CDT SAT APR 6 2019 TXZ157>160-061715- Falls TX-Coryell TX-McLennan TX-Bell TX- 1142 AM CDT SAT APR 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCLENNAN...EAST CENTRAL CORYELL...NORTHEASTERN BELL AND WEST CENTRAL FALLS COUNTIES UNTIL 1215 PM CDT... At 1142 AM CDT, Doppler radar was tracking a strong thunderstorm near Morgan's Point Resort, or 7 miles northwest of Belton, moving northeast at 40 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Temple, Belton, McGregor, Morgan's Point Resort, Lorena, Troy, Bruceville-Eddy, Moody and Mother Neff State Park. A Tornado Watch remains in effect until 600 PM CDT for central Texas. LAT...LON 3102 9747 3115 9767 3150 9739 3131 9710 TIME...MOT...LOC 1642Z 219DEG 35KT 3115 9753 Picca
Special weather statement, Apr 6, 11:58 AM CDT, 2 hours 8 minutes before
Special Weather Statement National Weather Service Fort Worth TX 1158 AM CDT SAT APR 6 2019 TXZ160>162-174-175-061745- Robertson TX-Falls TX-Limestone TX-Leon TX-Milam TX- 1158 AM CDT SAT APR 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROBERTSON...NORTHEASTERN MILAM...WEST CENTRAL LEON...SOUTHEASTERN LIMESTONE AND EASTERN FALLS COUNTIES UNTIL 1245 PM CDT... At 1157 AM CDT, Doppler radar was tracking a strong thunderstorm 8 miles east of Rosebud, or 14 miles south of Marlin, moving northeast at 45 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Bremond, Thornton, Kosse and Marquez. A Tornado Watch remains in effect until 600 PM CDT for central Texas. LAT...LON 3096 9677 3110 9699 3156 9664 3128 9611 TIME...MOT...LOC 1657Z 216DEG 38KT 3111 9684 Picca
Special weather statement, Apr 6, 12:06 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Fort Worth TX
1206 PM CDT SAT APR 6 2019
TXZ158-160-174-061745-
Falls TX-Milam TX-Bell TX-
1206 PM CDT SAT APR 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MILAM...EAST CENTRAL
BELL AND SOUTH CENTRAL FALLS COUNTIES UNTIL 1245 PM CDT...
At 1206 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Rogers, or 12 miles west of Cameron, moving northeast
at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Cameron, Rosebud, Rogers and Buckholts.
A Tornado Watch remains in effect until 600 PM CDT for central Texas.
LAT...LON 3079 9730 3090 9725 3103 9714 3106 9712
3112 9703 3094 9675 3093 9676 3070 9717
TIME...MOT...LOC 1706Z 221DEG 33KT 3081 9718
PiccaSpecial weather statement, Apr 6, 1:12 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
112 PM CDT SAT APR 6 2019
TXZ174-061915-
Milam TX-
112 PM CDT SAT APR 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR MILAM COUNTY UNTIL 215 PM CDT...
At 111 PM CDT, Doppler radar was tracking a strong thunderstorm over
Thrall, or near Taylor, moving northeast at 25 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm. This storm is being monitored for further strengthening,
which could require a severe thunderstorm warning.
Locations impacted include...
Rockdale, Cameron, Thorndale, Buckholts and Milano.
A Tornado Watch remains in effect until 600 PM CDT for central Texas.
LAT...LON 3073 9727 3076 9731 3089 9726 3099 9705
3065 9679 3046 9715
TIME...MOT...LOC 1811Z 224DEG 21KT 3060 9731
PiccaThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:26 AM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| Apr 6, 7:48 AM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| Apr 6, 7:50 AM CDT | River Flood Warning | FWD | Hunt | 50 hr |
| Apr 6, 7:50 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 41 hr |
| Apr 6, 8:17 AM CDT | Special Weather Statement | FWD | Jack, Montague, Wise | 28 min |
| Apr 6, 8:43 AM CDT | Special Weather Statement | FWD | Erath | 47 min |
| Apr 6, 9:08 AM CDT | Special Weather Statement | FWD | Hood | 37 min |
| Apr 6, 9:30 AM CDT | Special Weather Statement | FWD | Lampasas | 30 min |
| Apr 6, 9:53 AM CDT | Special Weather Statement | FWD | Tarrant | 37 min |
| Apr 6, 10:12 AM CDT | Special Weather Statement | FWD | Falls | 33 min |
| Apr 6, 10:28 AM CDT | Special Weather Statement | FWD | Ellis, Hill | 32 min |
| Apr 6, 10:34 AM CDT | Special Weather Statement | FWD | Dallas | 26 min |
| Apr 6, 10:59 AM CDT | Areal Flood Advisory | FWD | Bell, Coryell, Falls, McLennan | 3 hr |
| Apr 6, 11:00 AM CDT | Special Weather Statement | FWD | Ellis | 30 min |
| Apr 6, 11:36 AM CDT | Special Weather Statement | FWD | Rains | 24 min |
| Apr 6, 11:42 AM CDT | Special Weather Statement | FWD | Bell | 33 min |
| Apr 6, 11:47 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 43 min |
| Apr 6, 11:58 AM CDT | Special Weather Statement | FWD | Robertson | 47 min |
| Apr 6, 12:06 PM CDT | Special Weather Statement | FWD | Milam | 39 min |
| Apr 6, 12:34 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Milam, Robertson | 22 min |
| Apr 6, 1:12 PM CDT | Special Weather Statement | FWD | Milam | 63 min |
| Apr 6, 1:20 PM CDT | Areal Flood Advisory | FWD | Ellis, Hill, Navarro | 3 hr |
| Apr 6, 1:58 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 47 min |
| Apr 6, 2:03 PM CDT | Areal Flood Advisory | FWD | Bell, Falls, Limestone, Milam | 3 hr |
| Apr 6, 2:27 PM CDT | Special Weather Statement | FWD | Robertson | 48 min |
| Apr 6, 2:30 PM CDT | Tornado Warning | FWD | Leon, Robertson | 45 min |
| Apr 6, 2:37 PM CDT | Tornado Warning | FWD | Milam | 38 min |
| Apr 6, 3:05 PM CDT | Tornado Warning | FWD | Milam | 40 min |
| Apr 6, 3:10 PM CDT | Tornado Warning | FWD | Leon | 26 min |
| Apr 6, 3:29 PM CDT | Tornado Warning | FWD | Milam, Robertson | 46 min |
| Apr 6, 3:42 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon | 63 min |
| Apr 6, 3:48 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 57 min |
| Apr 6, 4:05 PM CDT | Tornado Warning | FWD | Leon, Robertson | 40 min |
| Apr 6, 4:23 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 3 hr |
| Apr 6, 4:38 PM CDT | Tornado Warning | FWD | Leon | 37 min |
| Apr 6, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 61 min |
| Apr 6, 5:16 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Leon | 74 min |
| Apr 6, 6:40 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 20 min |
| Apr 6, 6:52 PM CDT | Special Weather Statement | FWD | Milam | 38 min |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.